X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (498) 498
Publication (42) 42
Conference Proceeding (38) 38
Book Chapter (8) 8
Dissertation (6) 6
Government Document (2) 2
Data Set (1) 1
Electronic Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hamilton-jacobi-bellman equation (315) 315
mathematics, applied (199) 199
optimal control (169) 169
mathematics (149) 149
hamilton–jacobi–bellman equation (127) 127
optimization (124) 124
viscosity solutions (109) 109
mathematical analysis (97) 97
automation & control systems (96) 96
hamilton-jacobi-bellman equations (93) 93
dynamic programming (82) 82
studies (66) 66
analysis (63) 63
mathematical models (61) 61
operations research & management science (61) 61
statistics & probability (61) 61
mathematics, interdisciplinary applications (58) 58
equations (53) 53
control systems (48) 48
convergence (48) 48
viscosity solution (46) 46
approximation (45) 45
algorithms (44) 44
economics (42) 42
hamilton-jacobi equations (42) 42
partial differential equations (42) 42
social sciences, mathematical methods (41) 41
engineering, electrical & electronic (39) 39
stochastic processes (39) 39
differential equations (38) 38
model (38) 38
neural networks (38) 38
stochastic control (38) 38
93e20 (36) 36
hamilton–jacobi–bellman equations (34) 34
investment (34) 34
applications of mathematics (33) 33
consumption (33) 33
viscosity (33) 33
nonlinear systems (31) 31
stochastic optimal control (30) 30
systems (30) 30
hamilton-jacobi-bellman (28) 28
models (28) 28
business, finance (27) 27
control theory (26) 26
diffusion (26) 26
calculus of variations and optimal control; optimization (24) 24
dynamical systems (24) 24
management (24) 24
economic models (23) 23
optimization and control (23) 23
probability (23) 23
stochastic models (22) 22
investment analysis (21) 21
neural network (21) 21
numerical analysis (21) 21
portfolio choice, investment decisions (21) 21
risk (21) 21
computer science, artificial intelligence (20) 20
computer simulation (20) 20
mathematical model (20) 20
operations research/decision theory (20) 20
optimale regelung (20) 20
theory of computation (20) 20
markov processes (19) 19
mathematics - optimization and control (19) 19
optimal investment (19) 19
portfolio management (19) 19
portfolio selection (19) 19
proportional reinsurance (19) 19
artificial neural networks (18) 18
differential-equations (18) 18
dynamics (18) 18
mathematical optimization (18) 18
nonlinear dynamics (18) 18
nonlinear equations (18) 18
stochasticity (18) 18
systems theory, control (18) 18
uniqueness (18) 18
engineering, general (17) 17
exponential utility (17) 17
feedback (17) 17
nonlinearity (17) 17
policies (17) 17
theoretical, mathematical and computational physics (17) 17
computer science (16) 16
constraints (16) 16
cost function (16) 16
design (16) 16
feedback control (16) 16
nonlinear dynamical systems (16) 16
investments (15) 15
options (15) 15
probability theory and stochastic processes (15) 15
research (15) 15
ruin (15) 15
algorithm (14) 14
hilbert-spaces (14) 14
index medicus (14) 14
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal Article
Neurocomputing, ISSN 0925-2312, 10/2017, Volume 260, pp. 432 - 442
In this paper, an adaptive tracking control scheme is designed for a class of continuous-time uncertain nonlinear systems based on the approximate solution of... 
Hamilton-Jacobi-Bellman (HJB) equation | Uncertainties | Neural networks | Adaptive tracking control | Adaptive dynamic programming (ADP) | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | Convergence (Social sciences)
Journal Article
Optimal Control Applications and Methods, ISSN 0143-2087, 03/2018, Volume 39, Issue 2, pp. 835 - 844
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 05/2017, Volume 73, Issue 9, pp. 1932 - 1944
A fast preconditioned policy iteration method is proposed for the Hamilton–Jacobi–Bellman (HJB) equation involving tempered fractional order partial... 
Unconditional stability | Hamilton–Jacobi–Bellman equation | American options | Preconditioner | Tempered fractional derivative | NUMERICAL-METHODS | MATHEMATICS, APPLIED | Hamilton-Jacobi-Bellman equation | RETURNS | DIFFUSION-MODELS | Valuation | Analysis | Methods
Journal Article
Applied Numerical Mathematics, ISSN 0168-9274, 09/2020, Volume 155, pp. 192 - 207
The Dynamic Programming approach allows to compute a feedback control for nonlinear problems, but suffers from the curse of dimensionality. The computation of... 
Error estimates | Model order reduction | Tree structure | Hamilton-Jacobi-Bellman equation | Proper Orthogonal Decomposition | Optimal control
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 02/2016, Volume 52, pp. 53 - 57
In this work we present a result on the non-existence of monotone, consistent linear discrete approximation of order higher than 2. This is an essential... 
Monotone numerical schemes | Order of consistency | Hamilton–Jacobi–Bellman equation | Hamilton-Jacobi-Bellman equation | MATHEMATICS, APPLIED | FINANCE | PDES
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 8/2015, Volume 25, Issue 4, pp. 2301 - 2338
Journal Article
Mathematical Control and Related Fields, ISSN 2156-8472, 2012, Volume 2, Issue 3, pp. 271 - 329
Journal Article
Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 3/2016, Volume 47, Issue 1, pp. 51 - 64
We propose a computational approach for the solution of an optimal control problem governed by the wave equation. We aim at obtaining approximate feedback laws... 
Hamilton-Jacobi-Bellman equation | Theoretical, Mathematical and Computational Physics | feedback control | wave equation | Secondary: 49L20, 93B52 | dynamic programming | Mathematics, general | optimal control | Mathematics | Primary: 49J20, 49N35, 78M34 | Proper Orthogonal Decomposition | MATHEMATICS | CONTROLLERS
Journal Article
ISA Transactions, ISSN 0019-0578, 06/2018, Volume 77, pp. 188 - 200
The present paper is concerned with the design and experimental evaluation of optimal control laws for the nonlinear attitude dynamics of a multirotor aerial... 
Multirotor Aerial Vehicles | Attitude control | Hamilton-Jacobi-Bellman equation | Optimal control | QUADROTOR | DESIGN | FEEDBACK-CONTROL | POSITION | INSTRUMENTS & INSTRUMENTATION | ENGINEERING, MULTIDISCIPLINARY | SYSTEMS | HELICOPTER | AUTOMATION & CONTROL SYSTEMS | Control systems | Analysis
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 61, Issue 4, pp. 901 - 907
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2010, Volume 48, Issue 8, pp. 4910 - 4937
Journal Article